Alert archive / Illinois / Wind Advisories in 2007
Wind Advisory 7, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Nov 4, 2007, 3:25 PM CST for 16 counties in Illinois; 5 counties in Indiana. It took effect at Nov 5, 2007, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 3:25 PM CST (21:25 UTC)
- In effect from
- Nov 5, 2007, 12:00 PM CST
- Expired
- Nov 5, 2007, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
All 21 counties
Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLOT 042125 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 325 PM CST SUN NOV 4 2007 ...STRONG NORTHWEST WINDS TO AFFECT THE AREA ON MONDAY... .LOW PRESSURE ACROSS THE NORTHERN PLAINS WILL MOVE INTO THE NORTHERN GREAT LAKES LATE TONIGHT AND STRENGTHEN. A COLD FRONT TRAILING THIS LOW PRESSURE AREA WILL TRACK ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA MONDAY MORNING. STRONG NORTHWEST WINDS CAN BE EXPECTED BEHIND THIS COLD FRONT FROM MONDAY MORNING THROUGH EARLY MONDAY EVENING. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 050530- /O.NEW.KLOT.WI.Y.0007.071105T1400Z-071106T0200Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 325 PM CST SUN NOV 4 2007 /425 PM EST SUN NOV 4 2007/ ...WIND ADVISORY IN EFFECT FROM 8 AM CST /9 AM EST/ TO 8 PM CST /9 PM EST/ MONDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM CST /9 AM EST/ TO 8 PM CST /9 PM EST/ MONDAY. SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST MONDAY MORNING AND WILL INCREASE TO 25 TO 35 MPH. GUSTS TO 45 MPH WILL BE POSSIBLE DURING THE AFTERNOON. WINDS WILL BEGIN TO SUBSIDE MONDAY EVENING BUT BREEZY CONDITIONS WILL PERSIST MONDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KLOT 050252 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 852 PM CST SUN NOV 4 2007 ...STRONG NORTHWEST WINDS TO AFFECT THE AREA ON MONDAY... .LOW PRESSURE ACROSS THE UPPER MIDWEST WILL MOVE ACROSS THE NORTHERN GREAT LAKES OVERNIGHT AND STRENGTHEN. A COLD FRONT TRAILING THIS LOW PRESSURE AREA WILL TRACK ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA MONDAY MORNING. STRONG NORTHWEST WINDS CAN BE EXPECTED BEHIND THIS COLD FRONT FROM MONDAY MORNING THROUGH EARLY MONDAY EVENING. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 051100- /O.CON.KLOT.WI.Y.0007.071105T1400Z-071106T0200Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 852 PM CST SUN NOV 4 2007 /952 PM EST SUN NOV 4 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /9 AM EST/ TO 8 PM CST /9 PM EST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /9 AM EST/ TO 8 PM CST /9 PM EST/ MONDAY. SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST MONDAY MORNING AND WILL INCREASE TO 25 TO 35 MPH. GUSTS TO 45 MPH WILL BE POSSIBLE DURING THE AFTERNOON. WINDS WILL BEGIN TO DIMINISH SOME MONDAY EVENING...BUT WINDY CONDITIONS WILL PERSIST MONDAY NIGHT AND TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 051101 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 501 AM CST MON NOV 5 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 051915- /O.EXT.KLOT.WI.Y.0007.071105T1800Z-071106T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 501 AM CST MON NOV 5 2007 /601 AM EST MON NOV 5 2007/ ...WIND ADVISORY NOW IN EFFECT FROM NOON CST /1 PM EST/ TODAY TO 6 PM CST /7 PM EST/ THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON CST /1 PM EST/ TODAY TO 6 PM CST /7 PM EST/ THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 35 MPH BY AFTERNOON. WINDS WILL FREQUENTLY GUST TO BETWEEN 30 AND 40 MPH WITH SOME GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IZZI
000 WWUS73 KLOT 051834 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1234 PM CST MON NOV 5 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 060000- /O.CON.KLOT.WI.Y.0007.000000T0000Z-071106T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 1234 PM CST MON NOV 5 2007 /134 PM EST MON NOV 5 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS AFTERNOON. WINDS HAVE SHIFTED NORTHWEST AND ARE BLOWING STEADILY FROM 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH. STRONGER GUSTS TO 45 MPH ARE STILL POSSIBLE THE REMAINDER OF THE AFTERNOON. WINDS SHOULD STILL BE QUITE STRONG AND GUSTY TONIGHT AND TUESDAY BUT WILL PROBABLY BE UNDER ADVISORY CRITERIA. THUS THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM CST. A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RLB
000 WWUS73 KLOT 060007 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 607 PM CST MON NOV 5 2007 .DEEP LOW PRESSURE NORTH OF LAKE HURON WILL CONTINUE TO SLOWLY MOVE EAST TONIGHT AND TUESDAY. HOWEVER...WINDY CONDITIONS WILL PERSIST ACROSS THE AREA THROUGH TUESDAY AFTERNOON. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 060115- /O.EXP.KLOT.WI.Y.0007.000000T0000Z-071106T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 607 PM CST MON NOV 5 2007 /707 PM EST MON NOV 5 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL DIMINISH TO 15 TO 25 MPH TONIGHT WITH GUSTS TO 30 MPH. WIND SPEEDS WILL INCREASE AGAIN TUESDAY WITH GUSTS AS HIGH AS 40 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Nov 4, 3:05 PM CST, 20 minutes earlier.
Area forecast discussion, Nov 4, 3:05 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
305 PM CST SUN NOV 4 2007
.DISCUSSION...
305 PM CST
CHANGES ARE ON THE WAY FOR TOMORROW WITH MUCH COLDER TEMPERATURES
AND WINDY CONDITIONS.
STRONG PRESSURE FALLS ARE ALREADY UNDERWAY ACROSS THE NORTHERN
PLAINS IN ADVANCE OF A 110 KNOT UPPER JET STREAK MOVING THROUGH
EASTERN MONTANA AND THE WESTERN DAKOTAS. MAIN UPPER LEVEL CYCLONIC
CIRCULATION IS STILL LOCATED ACROSS NORTHERN SASKATCHEWAN AND
NORTHWEST MANITOBA. A STRONGER UPPER JET ACROSS SOUTHWEST CANADA
WILL DIVE INTO NORTHERN PLAINS TONIGHT...AND THEN INTO THE SOUTHERN
GREAT LAKES ON MONDAY. THIS WILL ALLOW THE UPPER LOW ACROSS SOUTHERN
CANADA TO TRACK SOUTHEAST INTO THE NORTHERN GREAT LAKES TOMORROW
AFTERNOON WITH COLD FRONT PASSAGE ACROSS THE FORECAST AREA MONDAY
MORNING INTO EARLY AFTERNOON. MOISTURE IS RATHER LIMITED IN ADVANCE
OF THE LOW LEVEL FRONT ALTHOUGH THERE MAY BE ENOUGH LOW AND MID
LEVEL MOISTENING TO ALLOW FOR FEW SHOWERS TO DEVELOP OVERNIGHT.
COVERAGE SHOULD BE LIMITED WITH ANY SHOWERS THAT DO DEVELOP AND WILL
ONLY MENTION ISOLATED POPS IN THE FORECAST FOR OVERNIGHT. OVERNIGHT
MINS MAY OCCUR LATER THIS EVENING GIVEN INCREASING MID CLOUD AND
INCREASING SOUTHWEST WINDS IN ADVANCE OF THE FRONT...ALTHOUGH MAY
END UP BEING MORE OF A STEADY TEMPERATURE TREND IN THE LOWER TO MID
40S OVERNIGHT.
COLD FRONT STILL APPEARS TO BE ON TRACK FOR MONDAY MORNING AND MAIN
CONCERN WILL BE ON POTENTIAL FOR STRONG WINDS BEHIND THE FRONT.
FORECAST SOUNDINGS INDICATE MIXING UP TO 850 HPA TOMORROW AFTERNOON
BEHIND THE COLD FRONT WITH 40 KNOT 850 HPA WINDS. POTENTIAL FOR
GREATEST GUSTS ARE EXPECTED DURING THE AFTERNOON WHEN MIXED LAYER IS
THE DEEPEST...BUT MAY NUDGE UP AGAINST WIND ADVISORY CRITERIA DURING
THE MORNING HOURS IN ASSOCIATION WITH STRONG PRESSURE RISES
ACCOMPANYING THE FRONTAL PASSAGE. WIND SPEEDS ARE EXPECTED IN THE 25
TO 35 MPH RANGE WITH GUSTS UP TO AROUND 45 MPH DURING THE AFTERNOON.
WILL BE ISSUING A WIND ADVISORY FOR THE ENTIRE FORECAST AREA ON
MONDAY RUNNING FROM 14Z TO 02Z. NON DIURNAL TEMPERATURE TREND
TOMORROW STILL APPEARS TO BE REASONABLE WITH FALLING TEMPERATURES
TOMORROW AFTERNOON THROUGH THE 40S ALTHOUGH STRONG WINDS WILL MAKE
IT FEEL COLDER. OUTSIDE OF A CHANCE OF PRE FRONTAL RAIN SHOWERS
ACROSS FAR NORTHWEST INDIANA EARLY MONDAY MORNING...ONLY PRECIP ON
MONDAY SHOULD BE IN THE FORM OF A FEW SPRINKLES ASSOCIATED WITH THE
STRONG COLD ADVECTION MONDAY MORNING.
ON TUESDAY...SECONDARY SFC TROUGH IS EXPECTED TO ROTATE SOUTHWARD
INTO NORTHERN ILLINOIS DURING THE MORNING WHICH SHOULD ALLOW FOR
CONTINUED WINDY CONDITIONS ON TUESDAY...BUT NOT LIKELY TO ADVISORY
LEVELS. DID ALSO MAINTAIN MENTION OF POSSIBLE FLURRIES DURING THE
MORNING WITH THIS SECONDARY TROUGH. SKIES SHOULD CLEAR OFF TUESDAY
EVENING AS UPPER HEIGHTS BUILD ACROSS THE UPPER MIDWEST AND UPPER
LOW TRACKS ACROSS SOUTHERN QUEBEC. ANOTHER SMALLER SCALE UPPER LEVEL
SHORT WAVE TROUGH WILL TRACK ACROSS SOUTHERN ONTARIO WEDNESDAY NIGHT
SETTING UP ANOTHER WEAK SFC TROUGH PASSAGE ACROSS THE WESTERN GREAT
LAKES ON THURSDAY. PRECIP WITH THIS SYSTEM SHOULD BE CONFINED TO THE
NORTHERN GREAT LAKES HOWEVER. TEMPS ON WED/THU WILL MODERATE
SLIGHTLY BACK INTO THE MID 40S...WITH COLDEST TEMPS LIKELY TUESDAY
NIGHT AS SURFACE HIGH BUILDS WITH CLEARING SKIES.
FURTHER MODERATION IN TEMPERATURES STILL APPEARS LIKELY FOR THE END
OF THE WEEK AS UPPER FLOW BECOMES LESS AMPLIFIED. CONFIDENCE
DWINDLES TOWARD NEXT WEEKEND WITH LATEST GFS INDICATING ANOTHER
AMPLIFIED UPPER TROUGH MOVING INTO THE UPPER MIDWEST/GREAT LAKES.
THERE IS SOME AGREEMENT BETWEEN LATEST GFS AND ECMWF ALTHOUGH RUN TO
RUN CONSISTENCY HAS BEEN SOMEWHAT POOR OF LATE DURING THIS PERIOD SO
HAVE MADE FEW CHANGES TO SATURDAY/SUNDAY AT THIS TIME AND WILL KEEP
DRY FOR NOW.
MARSILI
&&
.AVIATION...
1155 AM CST
18Z TAFS...POST FRONTAL WIND SHIFT THIS MRNG IS MIXING RATHER BRISK
NW WINDS TO SFC. SFC RIDGE NEARING MS RVR VLY SHUD DRIFT EAST TO
TERMINALS BY EVENING...BACKING WINDS TO SW AND WEAKENING UNDER 10
KTS. SYSTEMS ARE MOVING QUICKLY WITH NEXT COLD FRONT CROSSING INTO
WRN IOWA BY MIDNGT TNGT...THEN CROSSING THE MS RVR BFR DAWN. SW
WINDS SHUD BE INCREASING 10-15 KTS AROUND THAT TIME. FROPA CLEARING
RFD AROUND 14Z AND QUICKLY ON TO ORD BY 15Z. THIS FRONT SHUD DEEPEN
WITH EACH MILE EASTWARD SO THAT WINDS VEER TO NW AT FROPA AND START
GUSTING TO 35 KTS A COUPLE HOURS AFTER. SHUD BE A WINDY DAY ALL DAY
MONDAY WITH MORNING TEMPS DROPPING THRU THE 40S TO PSBLY UPR 30S BY
EVENING.
CIGS SHUD BE VFR MID DECK THROUGH 18Z MONDAY...LOWERING TO 5K AFTER
FROPA. VSBY VFR BUT SOME SPRINKLES PSBL OVERNIGHT AFTER MDNGT AHEAD
OF FRONT AND A FEW HOURS AFTER FROPA ON TUESDAY. PCPN SHUD BE LIGHT
AND NOT REDUCE VSBY.
RLB
&&
.MARINE...
130 PM CST
CONTINUING WITH THE SAME SCENARIO OF DEEP LOW PRESSURE DEVELOPING
OVER THE DAKOTAS TODAY AND DRIVING EAST ACRS MN TO LAKE SUPERIOR BY
MORNING. RAPID DEEPENING TONIGHT WILL INCREASE PRESSURE GRADIENT
FORCES TO INDUCE GALE FORCE WINDS TO 45 KTS MONDAY INTO MONDAY
EVENING. A COLD FRONT MOVING THRU IN THE MORNING WILL SHIFT WINDS
FROM SW TO WEST ON MONDAY...EVENTUALLY SHIFTING TO NORTHWEST AND
EVEN NORTH TUESDAY AND TUES NGT AS THIS LOW MOVES EAST INTO SW
ONTARIO. WAVES SHUD ACCUMULATE TO NEAR 20 FEET MONDAY WITH THESE
STRONG WINDS. WILL BE PLENTY OF SPRAY BUT NOT LOOKING FOR FREEZING
YET THIS SEASON. WINDS DIMINISHING BLO GALES TUES NGT AS THIS LOW
PULLS AWAY BUT NW WINDS CONT UNTIL WED NGT WITH SFC RIDGE BLDG OVER
THE LAKES.
RLB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY IN EFFECT 14Z MONDAY TO 02Z TUESDAY.
IN...WIND ADVISORY IN EFFECT 14Z MONDAY TO 02Z TUESDAY.
LM...GALE WARNING FOR ALL OPEN AND NEARSHORE WATERS MONDAY AND
TUESDAY.
&&Hazardous weather outlook, Nov 4, 4:30 AM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 AM CST SUN NOV 4 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 042230- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 430 AM CST SUN NOV 4 2007/530 AM CST SUN NOV 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WEST TO NORTHWEST WINDS ARE EXPECTED TO GUST AROUND 40 MPH FROM MONDAY AFTERNOON THROUGH TUESDAY. A WIND ADVISORY MAY BE NEEDED SHOULD FORECAST WIND SPEEDS INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-042230- WINTHROP HARBOR TO MICHIGAN CITY- 430 AM CST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS AND INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A GALE WARNING HAS BEEN ISSUED FOR THE NEAR SHORE WATERS FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-042230- LAKE MICHIGAN OPEN WATERS 430 AM CST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A GALE WARNING HAS BEEN ISSUED FOR THE OPEN WATERS OF LAKE MICHIGAN FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO PM
Nearby
Wind Advisories in Illinois, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.